# SDR SWAA2013032614102

- Difficulty date: March 15, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 42,378 hours, 24,681 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: BAC1506
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR Z-ANGLE CORRODED BETWEEN BS 294 TO BS 344 UPPER AND LOWER SURFACES.  REMOVED AND REPLACED Z-ANGLE PER SRM.
